# SDR TSAA9951311

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65499256
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER SECTION REAR SPAR UPPER CHORD RIGHT FORWARD ATTACH LUG CRACKED.  ACCOMPLISHED BY BOEING AOG TEAM PER 6-1171-TA1224R1.  (M)
